CureZone   Log On   Join
Re: Tailbone pain caused by Mirena?
 
srharder Views: 16,410
Published: 9 years ago
 
This is a reply to # 1,586,851

Re: Tailbone pain caused by Mirena?


I didn't figure out it was the Mirena until almost 3 yrs. 4 mnths into it. I had a bunch of weird things going on and the Dr's couldn't find anything, so I just dealt with any new symptoms and my mom finally suggested it was my Mirena. She didn't think it was natural to not have had a period for over 3 years. So I googled Mirena side-effects and found this site. I am 7 months post and most of my symptoms are better. I have good and bad days. The one that won't go away is the heart palps and weird rise in blood pressure at random times. It sounds really similar to the POTS syndrome mentioned on another post. Scary...Mirena may have permanently damaged me. Be glad you got yours out before it did any more damage!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

1.313 sec, (1)